# SDR FDEA201701250274

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42725
- Aircraft time: 317 hours, 143 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING,  GEAR DOWN AND FLAPS 20. WHEN FLAP HANDLE WAS MOVED TO FLAPS 25, RECEIVED A TE FLAPS DISAGREE EICAS AND AMBER  TRAILING EDGE DISCREET LIGHT. EXECUTED A GO AROUND,  FOLLOWED QRH AND LANDED. WHEN GEAR WAS EXTENDED ON SECOND APPROACH EICAS CLEARED  AND FLAPS EXTENDED TO 25.   REMOVED AND REPLACED THE NR 1 RVDT ON OUTBOARD SLAT PDU IAW AMM 27-81-11-4,  FLAPS AND SLATS CHECKED GOOD IAW AMM  27-51-00-5-0 AND 27-81-00-5-0,   OK FOR SERVICE.
